Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 106, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 25, 2011, 9:37 PM CST. It took effect at Dec 26, 2011, 8:00 AM CST. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2011, 9:37 PM CST (03:37 UTC)
- In effect from
- Dec 26, 2011, 8:00 AM CST
- Expired
- Dec 28, 2011, 9:00 AM CST
- In force
- 49 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
140 WHUS73 KMKX 260337 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 937 PM CST SUN DEC 25 2011 ...WINDS BECOMING SOUTHWEST AND INCREASING TO SMALL CRAFT ADVISORY CRITERIA MONDAY... .WINDS WILL BECOME SOUTHWEST OVERNIGHT AND INCREASE MONDAY TO SMALL CRAFT CRITERIA AS A LOW PRESSURE SYSTEM APPROACHES AND PASSES NORTH OF THE AREA MONDAY NIGHT. EXPECT WINDS AND WAVES TO BRIEFLY DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA TUESDAY MORNING AS SOUTHWEST WINDS SHIFT TO NORTHWEST. NORTHWEST WINDS AND WAVES WILL AGAIN INCREASE TO SMALL CRAFT CRITERIA TUESDAY AFTERNOON AND EARLY EVENING. LMZ643>646-261145- /O.NEW.KMKX.SC.Y.0106.111226T1400Z-111228T0400Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 937 PM CST SUN DEC 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 10 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 10 PM CST TUESDAY. * WINDS:WEST WINDS 10 TO 15 KNOTS WILL BECOME SOUTHWEST OVERNIGHT AND INCREASE MONDAY TO 30 KNOTS. WINDS WILL BRIEFLY DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA TUESDAY MORNING AS SOUTHWEST WINDS SHIFT TO NORTHWEST. NORTHWEST WINDS WILL AGAIN INCREASE TO 15 TO 25 KNOTS TUESDAY AFTERNOON AND EARLY EVENING. * WAVES: WAVES SUBSIDING OVERNIGHT TO 1 TO 2 FEET. WAVES WILL BUILD TO 3 TO 6 FEET MONDAY AFTERNOON AND REMAIN 3 TO 6 FEET MONDAY NIGHT. WAVES WILL BRIEFLY DECREASE TUESDAY MORNING AND AGAIN BUILD TO 3 TO 5 FEET TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
9 follow-up statements
044 WHUS73 KMKX 260925 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 AM CST MON DEC 26 2011 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH EARLY WEDNESDAY... .SOUTHWEST WINDS WILL INCREASE TODAY AS A STRONG LOW PRESSURE MOVES ACROSS SOUTHERN CANADA. EXPECT WINDS AND WAVES TO BRIEFLY DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA TUESDAY MORNING AS SOUTHWEST WINDS SHIFT TO NORTHWEST. NORTHWEST TO NORTH WINDS AND WAVES WILL AGAIN INCREASE TO SMALL CRAFT CRITERIA TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY MORNING IN THE WAKE OF A COLD FRONT. LMZ643>646-261700- /O.EXT.KMKX.SC.Y.0106.111226T1400Z-111228T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 AM CST MON DEC 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO 9 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM THIS MORNING TO 9 AM CST WEDNESDAY. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY AND TONIGHT. WINDS WILL BRIEFLY DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA TUESDAY MORNING AS SOUTHWEST WINDS SHIFT TO NORTHWEST. NORTHWEST WINDS WILL AGAIN INCREASE TO 15 TO 25 KNOTS TUESDAY AFTERNOON AND NIGHT WITH GUSTS TO 30 KNOTS. * WAVES: WAVES WILL BUILD TO 3 TO 6 FEET THIS AFTERNOON AND PERSIST TONIGHT. WAVES WILL BRIEFLY DECREASE TUESDAY MORNING AND AGAIN BUILD TO 3 TO 5 FEET TUESDAY AFTERNOON. AS THE FLOW TURNS TO NORTH TUESDAY NIGHT WAVES SHOULD BUILD TO 4 TO 8 FEET WITH HIGHEST WAVES TOWARD THE ILLINOIS BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX CRAVEN
331 WHUS73 KMKX 261913 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 113 PM CST MON DEC 26 2011 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH EARLY WEDNESDAY... .GUSTY SOUTHWEST WINDS WILL CONTINUE INTO TONIGHT AS A STRONG LOW PRESSURE MOVES ACROSS SOUTHERN CANADA. EXPECT WINDS AND WAVES TO BRIEFLY DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA TUESDAY MORNING AS SOUTHWEST WINDS SHIFT TO NORTHWEST. NORTHWEST TO NORTH WINDS AND WAVES WILL AGAIN INCREASE TO SMALL CRAFT CRITERIA TUESDAY AFTERNOON THROUGH EARLY WEDNESDAY MORNING IN THE WAKE OF A COLD FRONT. LMZ643>646-270315- /O.CON.KMKX.SC.Y.0106.000000T0000Z-111228T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 113 PM CST MON DEC 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY AND TONIGHT. WINDS WILL BRIEFLY DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA TUESDAY MORNING AS SOUTHWEST WINDS SHIFT TO NORTHWEST. NORTHWEST WINDS WILL AGAIN INCREASE TO 15 TO 25 KNOTS TUESDAY AFTERNOON AND NIGHT WITH GUSTS TO 30 KNOTS. * WAVES: WAVES WILL BUILD TO 3 TO 6 FEET THIS AFTERNOON AND PERSIST TONIGHT. WAVES WILL BRIEFLY DECREASE TUESDAY MORNING AND AGAIN BUILD TO 3 TO 5 FEET TUESDAY AFTERNOON. AS THE FLOW TURNS TO NORTH TUESDAY NIGHT WAVES SHOULD BUILD TO 4 TO 8 FEET WITH HIGHEST WAVES TOWARD THE ILLINOIS BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
541 WHUS73 KMKX 270330 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 930 PM CST MON DEC 26 2011 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH EARLY WEDNESDAY... .GUSTY SOUTHWEST WINDS WILL CONTINUE TONIGHT AS STRONG LOW PRESSURE MOVES ACROSS SOUTHERN CANADA. WINDS AND WAVES WILL BRIEFLY DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA TUESDAY MORNING AS A COLD FRONT SHIFTS SOUTHWEST WINDS TO NORTHWEST WINDS. BRISK NORTHWEST TO NORTH WINDS WILL THEN BECOME ESTABLISHED BY MID TO LATE TUESDAY MORNING AND HIGH WAVES WILL AGAIN DEVELOP. THE HIGH WINDS AND WAVES WILL NOT SUBSIDE UNTIL WEDNESDAY MORNING. LMZ643>646-271130- /O.CON.KMKX.SC.Y.0106.000000T0000Z-111228T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 930 PM CST MON DEC 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS TONIGHT. WINDS WILL BRIEFLY DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA TUESDAY MORNING AS SOUTHWEST WINDS SHIFT TO NORTHWEST. NORTHWEST WINDS WILL AGAIN INCREASE TO 15 TO 25 KNOTS BY MID TO LATE TUESDAY MORNING. * WAVES: WAVES 3 TO 5 FEET AWAY FROM THE SHORELINE. WAVES WILL BRIEFLY DECREASE TUESDAY MORNING AND AGAIN BUILD TO 3 TO 5 FEET TUESDAY AFTERNOON. AS THE FLOW TURNS TO NORTH TUESDAY NIGHT WAVES SHOULD BUILD TO 4 TO 8 FEET WITH HIGHEST WAVES TOWARD THE ILLINOIS BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
933 WHUS73 KMKX 270945 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 345 AM CST TUE DEC 27 2011 ...GUSTY WINDS EXPECTED TO DEVELOP BEHIND COLD FRONT... .A STRONG COLD FRONT WILL SWEEP ACROSS LAKE MICHIGAN THIS MORNING RESULTING IN SOUTHWEST WINDS VEERING TO THE NORTHWEST. BEHIND THE COLD FRONT...A TIGHTENING PRESSURE GRADIENT AND COLD AIR FLOWING OVER THE RELATIVELY WARMER WATERS OF LAKE MICHIGAN WILL RESULT IN GUSTY NORTH TO NORTHWEST WINDS LATER THIS MORNING...CONTINUING THROUGH THE AFTERNOON. THESE GUSTY NORTH WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 8 FEET. THE STRONGEST WINDS AND HIGHEST WAVES WILL BE FOUND TOWARD THE OPEN WATERS OF THE LAKE. THE WINDS AND WAVES ARE EXPECTED TO GRADUALLY SUBSIDE LATER TONIGHT AND WEDNESDAY MORNING AS THE CORE OF THE COLD AIR SLIDES OFF TO THE EAST. LMZ643>646-271745- /O.CON.KMKX.SC.Y.0106.000000T0000Z-111228T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 345 AM CST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * WINDS: SOUTHWEST WINDS 10 TO 20 KNOTS WILL VEER TO THE NORTHWEST THIS MORNING AND INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. THE WINDS WILL FURTHER INCREASE TO UP TO 30 KNOTS THIS AFTERNOON...WITH A FEW GUSTS TO 33 KNOTS. WIND SPEEDS WILL BEGIN TO DECREASE LATER THIS EVENING AND LATE TONIGHT. * WAVES: WAVES 2 TO 4 FEET WILL BUILD TO 4 TO 8 FEET TODAY AND THIS EVENING...AND THEN GRADUALLY SUBSIDE LATE TONIGHT AND WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MILWAUKEE MBK
893 WHUS73 KMKX 271533 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 933 AM CST TUE DEC 27 2011 ...GUSTY WINDS EXPECTED TO DEVELOP BEHIND COLD FRONT... .A STRONG COLD FRONT WILL SWEEP ACROSS LAKE MICHIGAN LATE THIS MORNING. BEHIND THE COLD FRONT...A TIGHTENING PRESSURE GRADIENT AND COLD AIR FLOWING OVER THE RELATIVELY WARMER WATERS OF LAKE MICHIGAN WILL RESULT IN GUSTY NORTH TO NORTHWEST WINDS THIS AFTERNOON. THESE GUSTY NORTH WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 8 FEET. THE STRONGEST WINDS AND HIGHEST WAVES WILL BE FOUND TOWARD THE OPEN WATERS OF THE LAKE. THE WINDS AND WAVES ARE EXPECTED TO GRADUALLY SUBSIDE LATER TONIGHT AND WEDNESDAY MORNING...AS THE CORE OF THE COLD AIR SLIDES OFF TO THE EAST. LMZ643>646-272345- /O.CON.KMKX.SC.Y.0106.000000T0000Z-111228T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 933 AM CST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * WINDS: NORTHWEST 10 TO 20 KNOTS LATE THIS MORNING...AND INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS EARLY IN THE AFTERNOON. THE WINDS WILL INCREASE TO UP TO 30 KNOTS BY MID AFTERNOON...WITH SOME GUSTS UP TO 33 KNOTS. WIND SPEEDS WILL BEGIN TO DECREASE LATER THIS EVENING AND LATE TONIGHT. * WAVES: WAVES 2 TO 4 FEET WILL BUILD TO 4 TO 8 FEET BY THIS EVENING...AND THEN GRADUALLY SUBSIDE LATE TONIGHT AND WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
830 WHUS73 KMKX 272132 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 PM CST TUE DEC 27 2011 ...GUSTY WINDS INTO THIS EVENING AND HIGH WAVES INTO WEDNESDAY... .A TIGHT PRESSURE GRADIENT AND COLD AIR FLOWING OVER THE RELATIVELY WARMER WATERS OF LAKE MICHIGAN WILL CONTINUE TO RESULT IN GUSTY NORTH TO NORTHWEST WINDS THROUGH THIS EVENING. THESE WINDS WILL CAUSE WAVES TO BUILD TO 4 TO 8 FEET THIS EVENING. THE STRONGEST WINDS AND HIGHEST WAVES WILL BE FOUND TOWARD THE OPEN WATERS OF THE LAKE. THE WINDS AND WAVES ARE EXPECTED TO GRADUALLY SUBSIDE LATER TONIGHT AND WEDNESDAY MORNING...AS THE PRESSURE GRADIENT WEAKENS. LMZ643>646-280545- /O.CON.KMKX.SC.Y.0106.000000T0000Z-111228T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 332 PM CST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * WINDS: NORTH TO NORTHWEST TO 30 KNOTS THROUGH EARLY THIS EVENING. WINDS WILL THEN GRADUALLY DIMINISH LATER THIS EVENING AND OVERNIGHT. * WAVES: WAVES 3 TO 5 FEET WILL BUILD TO 4 TO 8 FEET BY THIS EVENING...HIGHEST TOWARD THE OPEN WATERS. THESE WAVES WILL GRADUALLY SUBSIDE LATER TONIGHT AND WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
597 WHUS73 KMKX 280326 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 926 PM CST TUE DEC 27 2011 ...GUSTY WINDS INTO THIS EVENING AND HIGH WAVES INTO WEDNESDAY... .A TIGHT PRESSURE GRADIENT WILL RELAX AFTER MIDNIGHT WITH DIMINISHING WINDS AS HIGH PRESSURE APPROACHES FROM THE WEST. HOWEVER...HIGH WAVES WILL CONTINUE FOR MOST OF WEDNESDAY MORNING BEFORE DISSIPATING. THE STRONGEST WINDS AND HIGHEST WAVES WILL BE FOUND TOWARD THE OPEN WATERS OF THE LAKE. LMZ643>646-281130- /O.CON.KMKX.SC.Y.0106.000000T0000Z-111228T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 926 PM CST TUE DEC 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * WINDS: NORTH TO NORTHWEST 15 TO 25 KNOTS DIMINISHING TOWARD SUNRISE. * WAVES: WAVES 3 TO 7 FEET...HIGHEST TOWARD THE OPEN WATERS. THESE WAVES WILL GRADUALLY SUBSIDE WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
122 WHUS73 KMKX 280950 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 350 AM CST WED DEC 28 2011 ...WAVES WILL CONTINUE TO DIMINISH THIS MORNING... .A LOOSENING PRESSURE GRADIENT AND A CORE OF COLD AIR SLIDING OFF TO THE EAST WILL RESULT IN CONTINUED DIMINISHING WINDS AND WAVES TODAY. A FEW WIND GUSTS MAY REACH 20 TO 25 KNOTS EARLY THIS MORNING...OTHERWISE SUSTAINED WINDS AND WIND GUSTS WILL REMAIN BELOW 20 KNOTS. THE SLOWLY SUBSIDING WIND SPEEDS WILL CAUSE WAVES TO DIMINISH TO LESS THAN 5 FEET LATER THIS MORNING. LMZ643>646-281500- /O.CON.KMKX.SC.Y.0106.000000T0000Z-111228T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 350 AM CST WED DEC 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS EARLY THIS MORNING WILL DIMINISH TO 5 TO 15 KNOTS BY NOON AND TURN TO THE SOUTHWEST THIS AFTERNOON. * WAVES: WAVES 3 TO 6 FEET WILL SUBSIDE TO 1 TO 3 FEET BY EARLY AFTERNOON. THE HIGHEST WAVES WILL BE FOUND TOWARD THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
380 WHUS73 KMKX 281515 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 915 AM CST WED DEC 28 2011 ...HIGH WAVES HAVE DIMINISHED... .THE HIGH WAVES LINGERING ACROSS THE NEARSHORE WATERS EARLY THIS MORNING HAVE SUBSIDED...AS WINDS CONTINUE TO REMAIN WEAK. THUS...THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. LMZ643>646-281615- /O.EXP.KMKX.SC.Y.0106.000000T0000Z-111228T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 915 AM CST WED DEC 28 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE HIGH WAVES LINGERING ACROSS THE NEARSHORE WATERS EARLY THIS MORNING HAVE SUBSIDED...AS WINDS CONTINUE TO REMAIN WEAK. THUS...THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ WOOD WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 2:13 PM CST, 7 hours 24 minutes earlier.
Area forecast discussion, Dec 25, 2:13 PM CST, 7 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 213 PM CST SUN DEC 25 2011 .SHORT TERM... .TONIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM TO HIGH. CLOUD DECK HAS MOVED INTO NORTHEAST TWO THIRDS OF THE FORECAST AREA THIS AFTERNOON. 1000/850MB RELATIVE HUMIDITY FIELDS ON SHORT TERM MODELS LINGER THESE CLOUDS MAINLY IN THE EASTERN HALF OF THE AREA INTO THE EVENING...BEFORE MOVING OFF TO THE EAST BY MIDNIGHT. WILL CONTINUE THIS TREND IN FORECAST. GUSTY NORTHWEST WINDS WILL SUBSIDE THIS EVENING...AS PRESSURE GRADIENT RELAXES AND MIXING IS CUT OFF BY INVERSION. CLEARING SKIES ARE THEN EXPECTED TO SHIFT INTO THE AREA FROM WEST TO EAST BY LATER TONIGHT...AS DRIER AIR WORKS INTO THE AREA. DESPITE CLEARING SKIES AND WEAKER WINDS...LOWS TONIGHT WILL BE MILDER THANKS TO WARM AIR ADVECTION OCCURRING ACROSS THE AREA. LOWS IN THE MID 20S SEEM REASONABLE. GUSTY SOUTHWEST WINDS ARE EXPECTED TO DEVELOP ON MONDAY...AS TIGHT PRESSURE GRADIENT AND GOOD MIXING OF LOW LEVEL WINDS ENSUES. THIS SHOULD COMBINE WITH MOSTLY SUNNY SKIES TO BRING MILD HIGHS INTO THE MID 40S ACROSS MOST AREAS. SOME HIGH CLOUDS SHOULD MOVE INTO THE FAR WESTERN COUNTIES LATER IN THE DAY. .MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH. MODELS TAKE THE STRONG SOUTHERN STREAM SHORTWAVE ACROSS ARKANSAS MONDAY NIGHT AND INTO EASTERN KENTUCKY/TENNESSEE TUESDAY. MEANWHILE THE NORTHERN STEAM SHORTWAVE MOVES ACROSS THE WESTERN GREAT LAKES. IT APPEARS THE NORTHERN STREAM SHORTWAVE WILL DOMINATE OUR WEATHER AS A SURFACE TROUGH/COLD FRONT PUSHES ACROSS WISCONSIN. NAM DOES BRING SOME LIGHT QPF INTO EXTREME SOUTH AND SOUTHEAST WISCONSIN MONDAY EVENING. NAM FORECAST SOUNDINGS DO SHOW MODERATE UPWARD MOTION AND SATURATION...BUT THIS OCCURS IN A VERY NARROW WINDOW OF AROUND 2 HOURS BEFORE DRYING BEGINS TO TAKE PLACE. ANY PRECIPITATION WOULD LIKELY BE LIGHT RAIN...AS BOUNDARY TEMPERATURES ARE STILL RATHER MILD. ALL MODELS THEN EVENTUALLY BUILD A SURFACE RIDGE INTO THE UPPER MISSISSIPPI VALLEY TUESDAY AFTERNOON. NAM FORECAST SOUNDINGS DO HAVE SOME LOW LEVEL MOISTURE SO SOME STRATOCUMULUS IS POSSIBLE. .WEDNESDAY...FORECAST CONFIDENCE...MEDIUM. A BROAD ZONAL FLOW IS EXPECTED IN THE MID/UPPER LEVELS WITH A WEAK SHORTWAVE MOVING ACROSS WISCONSIN. SOME MID LEVEL SATURATION OCCURS WEDNESDAY DUE TO THE SHORTWAVE. MODELS BRING SOME WARM AIR ADVECTION...WITH ANY PRECIPITATION POTENTIAL MAINLY NORTHWEST OF THE FORECAST AREA...AS LOW LEVEL MOISTURE IS LIMITED ACROSS SOUTHERN WISCONSIN. .LONG TERM... .THURSDAY...FORECAST CONFIDENCE...MEDIUM. THE BROAD ZONAL FLOW CONTINUES IN THE MID/UPPER LEVELS WITH ANOTHER WEAK SHORTWAVE MOVING ACROSS WISCONSIN DURING THE MORNING...AND A SECOND STRONGER SHORTWAVE THURSDAY NIGHT ON THE GFS...WHICH IS A LITTLE SLOWER ON THE ECMWF. PREFER THE SLOWER ECMWF...BUT IN THESE FAST ZONAL FLOWS TIMING THE SHORTWAVES IS PROBLEMATIC. WEAK LOW MOVES ACROSS THE NORTHERN PLAINS AND UPPER MISSISSIPPI VALLEY...BUT AGAIN WITH LIMITED MOISTURE PRECIPITATION CHANCES WILL BE LOW. .FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE MEDIUM. THE MILD WEATHER PATTERN CONTINUES AS THE MODELS CONTINUE THE PARADE OF WEAK SHORTWAVES IN THE FAST ZONAL FLOW. THE 00Z ECMWF BRINGS A RATHER STRONG SHORTWAVE INTO THE UPPER MISSISSIPPI VALLEY ON SUNDAY...GFS IS SIMILAR...BUT NOT QUITE AS STRONG. 12Z ECMWF IS SIMILAR TO GFS WITH PRIOR TIMING ISSUES BETWEEN MODELS LESSENING. LOW PRESSURE THEN MOVES ACROSS THE WESTERN GREAT LAKES SUNDAY...WITH THE LOW AS EXPECTED A LITTLE STRONGER ON THE ECMWF. PRECIPITATION AMOUNTS ARE RATHER LOW. 00Z ECMWF THICKNESS VALUES WOULD HAVE RAIN...WITH SOMEWHAT COLDER THICKNESS VALUES AND MORE OF A PRECIPITATION MIX WITH THE GFS. && .AVIATION/00Z TAFS/... VFR CONDITIONS EXPECTED THROUGH MONDAY ACROSS TAF SITES. GUSTY NORTHWEST WINDS LATE THIS AFTERNOON SHOULD SUBSIDE BY SUNSET ACROSS TAF SITES...AND GRADUALLY WEAKEN AND SHIFT SOUTHWEST LATER TONIGHT. VFR CLOUD DECK SHOULD SHIFT OUT OF MADISON BY AROUND 00Z MONDAY...AND BETWEEN 03Z AND 05Z MONDAY AT THE EASTERN SITES. CLEAR SKIES THEN EXPECTED THROUGH MOST OF MONDAY. GUSTY SOUTHWEST WINDS ARE EXPECTED BY 15Z MONDAY...LASTING THROUGH THE DAY. GUSTS TO 25 KNOTS ARE POSSIBLE AT TIMES. && .MARINE... SMALL CRAFT ADVISORY EXTENDED UNTIL 9 PM CST THIS EVENING FOR THE NEARSHORE WATERS. BRISK NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS ARE EXPECTED UNTIL SUNSET...AS TIGHT PRESSURE GRADIENT LINGERS ACROSS THE AREA. THESE WINDS SHOULD GENERATE HIGH WAVES...MAINLY TOWARD THE OPEN WATERS. THE WINDS AND WAVES SHOULD SUBSIDE THIS EVENING...BUT SHOULD REMAIN CLOSE ENOUGH TO CRITERIA TO WARRANT AN EXTENSION. AS PRESSURE GRADIENT WEAKENS AND MIXING SUBSIDES BY MID EVENING...WINDS AND WAVES SHOULD FALL BELOW CRITERIA. ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED FROM MID MORNING MONDAY THROUGH TUESDAY. A TIGHT PRESSURE GRADIENT DEVELOPS TUESDAY...AS STRONG LOW PRESSURE MOVES WELL NORTH OF THE AREA. FREQUENT GUSTS UP TO 25 KNOTS ARE EXPECTED. THESE WINDS WILL GENERATE HIGH WAVES TOWARD THE OPEN WATERS. THE PRESSURE GRADIENT REMAINS TIGHT MONDAY NIGHT INTO TUESDAY AS A COLD FRONT MOVES THROUGH THE REGION. WINDS WILL VEER TO THE NORTHWEST BEHIND THE FRONT ON TUESDAY. THESE WINDS WILL CONTINUE TO GENERATE HIGH WAVES TOWARD THE OPEN WATERS. WINDS AND WAVES SHOULD SUBSIDE TUESDAY NIGHT...WITH HIGH PRESSURE MOVING INTO THE AREA. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR LMZ643>646. && TONIGHT/MONDAY AND AVIATION/MARINE...WOOD MONDAY NIGHT THROUGH SUNDAY...HENTZ
Hazardous weather outlook, Dec 25, 3:13 PM CST, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 313 PM CST SUN DEC 25 2011 WIZ046-047-051-052-056>060-062>072-262115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 313 PM CST SUN DEC 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-262115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 313 PM CST SUN DEC 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY SMALL CRAFT ADVISORY CRITERIA WILL BE REACHED ONCE AGAIN MONDAY AFTERNOON INTO MONDAY NIGHT. WINDS WILL BE FROM THE SOUTHWEST...ASSOCIATED WITH A STRONG LOW MOVING ACROSS MANITOBA AND ONTARIO. ONCE AGAIN...WIND GUSTS WILL APPROACH GALE FORCE TOWARD OPEN WATERS. NORTHWEST WINDS BEHIND A TRAILING COLD FRONT WILL LIKELY REACH SMALL CRAFT CRITERIA ON TUESDAY. WINDS MAY APPROACH SMALL CRAFT CRITERIA THURSDAY NIGHT AND FRIDAY AS A LOW MOVES ACROSS THE WESTERN GREAT LAKES REGION. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.